Gradient higher integrability for singular parabolic double-phase systems

Wontae Kim, Lauri Särkiö*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
19 Downloads (Pure)


We prove a local higher integrability result for the gradient of a weak solution to parabolic double-phase systems of p-Laplace type when 2nn+2<p≤2. The result is based on a reverse Hölder inequality in intrinsic cylinders combining p-intrinsic and (p, q)-intrinsic geometries. A singular scaling deficits affects the range of q.

Original languageEnglish
Article number40
Pages (from-to)1-38
Number of pages38
JournalNonlinear Differential Equations and Applications
Issue number3
Publication statusPublished - May 2024
MoE publication typeA1 Journal article-refereed


  • 35D30
  • 35K55
  • 35K65
  • Gradient estimates
  • Parabolic double-phase systems
  • Parabolic p-Laplace systems


Dive into the research topics of 'Gradient higher integrability for singular parabolic double-phase systems'. Together they form a unique fingerprint.

Cite this